# SDR RAIA00407019

- Difficulty date: July 27, 2004
- Submitted: July 31, 2004
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 16,577 hours, 18,780 cycles
- Engine: Garrtt TPE331*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 402817
- Part serial: E00266
- Condition: Overheated
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

3660 - GSO - HIGH BATTERY TEMP INDICATION,  NR 1 BATTERY.  MAINTENANCE REMOVED AND REPLACED NR 1 BATTERY.
